MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20059E
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd smartsite¿ extension set experienced difficulty to disconnect device.The following information was provided by the initial reporter: there was a massive recall from 2021 indicating difficulty in opening the needle free connection.
 
Event or Problem Description
It was reported that the bd smartsite¿ extension set experienced difficulty toto disconnect device.The following information was provided by the initial reporter: there was a massive recall from 2021 indicating difficulty in opening the needle free connection.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 06-jul-2023.H6: investigation summary: two samples of item number 20059e were submitted for quality investigation.The customer complaint of needle free connection issues could not be verified by inspection and testing.The samples submitted were visually examined for any damages to the components.No damages were identified during the visual inspection.The samples where then connected to a needle free syringe filled with water and a flush was attempted on the sample.The connection between the needle free syringe and extension set did not show any signs of leakage and there was no occlusion of flow.No further issues were identified during evaluation.A device history record review for model 20059e lot number 22119362 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause was not determined because the reported failure could not be replicated with the sample submitted.

Brand Name
BD SMARTSITE¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17221406
Report Number9616066-2023-01292
Device Sequence Number6185928
Product Code FPA
UDI-Device Identifier07613203012317
UDI-Public07613203012317
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/18/2026
Device Catalogue Number20059E
Device Lot Number23019219
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown